i pick up a lot of resentment/anger/rage in your posts. these emotions are typical of bp. i get them (mostly rage) frequently. my psychiatrist (pdoc) says that it's from the depression; i thought it was from the mania. what do i know? i'm just living it the best wa i can - just like you.
as nyou know, bp is characterized by cycling from a state of "high" or euphoria to a state of depression. mood stabelizers, such as lithium, which i have been on since 2001) do just that: they stabelize your mood. they do not make you hyper nor do they make you depressive. the description that you have provided in your posts suggests that you are in a depressive episode and have been for some time. the appropriate rx for depression is an antidepressent. if your pdocs cannot see this and act appropriatly, fire their a**es! i've done it with more than one dr (for chronic pain, not for bp).
blaiming the lithium is like - and i hope i don't step on too many toes here - blaiming the gun when someone has been shot. the gun gunctioned perfectly. some gd idiot pulled the trigger inappropriatly. PLEASE don't be like that fool who blaimes the gun. the lithium is fundtioning perfectly. you need another medication to work with the lithium.
find another pdoc who is compatable with you. you must be able to trust this person totally - they have your psyche and you life in their hands. and make finding this person your number one priotity. more important than work. more important than school. more important than cleaning the house. get the idea?
god bless you. i know that you are having a very hard time riht now. i've lived long enough to know "this, too, shall pass."
That light at the end of he tunnel? It's an on-coming train.
Some day you'll learn that a good bm is better than sex.
Insanity is defined as doing the same actions over and over again and expecting a different outcome.